About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 397194, 10 pages
http://dx.doi.org/10.1155/2013/397194
Research Article

The Periodic Solutions for Planar -Body Problems

1College of Mathematics, Sichuan University, Chengdu 610064, China
2College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
3Department of Mathematics, Chongqing University, Chongqing 400044, China

Received 7 February 2013; Accepted 1 April 2013

Academic Editor: Baodong Zheng

Copyright © 2013 Xiaohong Hu and Changrong Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Based on the works of Perko and Walter, Moeckel and Simo, and Zhang and Zhou, we study the necessary conditions and suffcient conditions for the uniformly rotating planar nested regular polygonal periodic solutions for the -body problems.